# SDR 2003FA0000072

- Difficulty date: December 12, 2002
- Submitted: January 28, 2003
- Operation: General aviation
- Aircraft: N8548F
- Make and model: Bell 47G-3B-1
- Aircraft serial: 6507
- Engine: Allsn 250C20
- System (JASC): 6410 · Tail Rotor Blades
- Part: Grip
- Part number: 471201353
- Part serial: EA213
- Condition: Cracked
- Location: T/R Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LIKE INDICATION ON 9TH THREAD INBOARD WHICH EXCEEDS 15 PERCENT.  IAW AD.  PART REJECTED AND RED TAGGED BY REPAIR STATION.  OPERATOR STATED PART WAS PURCHASED AS SPARE PRIOR TO AD.  PART DESTROYED BY OPERATOR.
